IJPAM: Volume 86, No. 3 (2013)
FOR NEUTRAL SYSTEM WITH MIXED CONSTANT DELAYS
1Department of Mathematics
Chiang Mai University
239 HuayKaew Rd., A. Muang, Chiang Mai, 50200, THAILAND
1Centre of Excellence in Mathematics
CHE, Si Ayutthaya Rd., Bangkok, 10400, THAILAND
2Department of Mathematics and Applied Statistics
Rajabhat Rajanagarindra University
Chachoengsao, 24000, Thailand
Abstract. In this paper, we propose new sufficient conditions guaranteeing exponential stability of linear neutral systems with mixed constant delays. With a change of variable and bounded techniques along with constructed Lyapunov-Krasovskii functionals, the sufficient conditions are formulated without adding free matrices used. Three numerical examples are given to show effectiveness of the proposed criteria by comparing upper bounds of the time-delays and rate of convergence with some recent works.
Received: April 30, 2013
AMS Subject Classification: 93D09
Key Words and Phrases: neutral system, uncertainty, exponential stability, linear matrix inequality, Lyapunov-Krasovskii functional
Download paper from here.
DOI: 10.12732/ijpam.v86i3.9 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395